# SDR AALA202112297223

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 18,104 hours, 8,301 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN AND FIRST OFFICER EXPERIENCED FUME EVENT AROUND 4000 FEET. SWEET CHEMICAL SMELL AFTER INITIAL DIRTY SOCKS SMELL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
